Tren PIP

Topic created · 8 Posts · 108 Views
  • So I’m experiencing a decent amount of PIP from some tren A I got from a new source. I haven’t run tren in almost 3 years but I don’t remember experiencing anything this significant. So I wanted to get some input cause there are a lot of variables to rule out here.

    The main question i wanted to ask was the use of insulin needles. I started using 1cc 1/2" because the idea of using something less invasive was nice. Has anyone experienced more PIP from more superficial injections as opposed to deeper?

    Also, I’m wondering if i could be reacting to the carrier oil. This is my first time running something in MCT oil.

    My most recent injections i tried switching to quads to rotate in some new sites since im injecting EOD. My first quad shot almost crippled me. The second one in the other leg i diluted with sterile GSO in a 1:1 ratio and used a longer pin but im pretty sure it turned into a sub Q leak fml.

    Trying to figure this out. Luckily I have some vials from 2 other labs I would just hate to scrap these so I’m trying to find a solution.

  • Hey brotha im sorry your having this issue. If i had to make 2 guesses i would say first that you may be having a reaction to the mct carrier oil. Is the injection site red at all? If so, this is a histamine reaction due to the oil. Second, i would try to go a little deeper than 1/2 inch. 1" to 1 1/2" is ideal imo depending on injection site. You may be experiencing a subq leak. I personally heat my oil before injection. You may want to try this as well. This could help disipate the oil inside the muscle instead of staying in one spot. I would also stay away from quad pins as well. Hope this helps 😊💯

  • Sounds like a reaction to the oil. I responded in a similar way to gso thinking I had an abscess after a few days. Was a high concentration also but believe it was due to carrier oil.

  • @ThatWhiteGuy86 yeah I was thinking I should just sink it deeper. I’ll try heating it up too.

    The site where I think it leaked is red and and inflamed so that’s why I was thinking it could be the MCT. but I’ve had a similar reaction to a sub q leak with GSO and as long as GSO stays in my muscle im good.

  • @Aoi_611 I have had severe bad reactions to high concentrated oils. I had a test e 250 tren e 250 blend that was absolutely brutal no matter what. I think it was due to the oil being absorbed faster than the compound causing the compound to crystallize in my muscle.

  • @JAKRPH yes im a hard believer of deeper the better. (No pun intended). You can heat the oil buy purchasing a candle warmer. They sell them at michaels for $5. Just make sure you dont pin the oil too hot. Also, try z tracking your injection if possible. Google will tell you what z tracking is 😇

  • @ThatWhiteGuy86 awesome, thanks brother. I just gave it another go after warming the vial in some warm water. I used my shoulder which usually handles any compound very well. We’ll see how it goes and that’ll determine whether or not I go back in the vastus lateralis.

  • @JAKRPH I think you’re right. Initially i attributed to a reaction to gso but more than likely it was the concentration of tren. Almost pulled the trigger on some Synergy’s high concentration stuff and glad I didn’t.

Log in to reply